# SDR DALA2022100306440

- Difficulty date: September 29, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 70,745 hours, 9,079 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

'SUPPLAMENTAL INFOMATION' SHIP 3357 - MISC/DE - DUE TO SPOILER FAULT ON APPROACH. CORRECTIVE ACTION: R/R NO. 1 SPOILER ACTUATOR PER A330 AMM 27-64. (9220778)
